# SDR 2023FA0000248

- Difficulty date: April 4, 2023
- Submitted: May 5, 2023
- Operation: General aviation
- Aircraft: N13RA
- Make and model: Gulstm 690A
- Aircraft serial: 11235
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control Un, Hnywl, 254911842
- Component part number: 89352832
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

HOUSTON, TX (SGR): N13RA, AC90, DECLARED AN EMERGENCY DUE TO #1 ENGINE ISSUE. ACFT LANDED AND TAXIED TO THE RAMP WITHOUT FURTHER INCIDENT.  04/04/2023 1609Z.  THE PILOT REPORTED THAT DURING DESCENT THE THROTTLES WERE SPLIT MORE THAN NORMAL.  HE BROUGHT THE LEFT ENGINE BACK TO FLIGHT IDLE AND IT WOULD NOT GO BELOW 400 HP.  THE PILOT REPORTED HE HAD REASONABLE CONTROL OF THE AIRCRAFT AND WAS ABLE TO LAND THE AIRCRAFT SAFELY.  PRECISION FUEL COMPONENTS, LLC (CRS # Q1UR135Y) OUT OF EVERETT WA OVERHAULED THE FUEL CONTROL UNIT UNDER WORK ORDER NUMBER 17878.  THEY REPORTED THAT THE SPOOL BEARING HAD FAILED.
